# SDR AALA202010269011

- Difficulty date: October 25, 2020
- Submitted: October 28, 2020
- Operation: Air carrier
- Aircraft: N198UW
- Make and model: Airbus A321-211
- Aircraft serial: 5444
- Aircraft time: 25,738 hours, 10,243 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: F100141075
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY AISLE WHITE LED LIGHT INOPERATIVE AT ROW 26ABC.   REMOVED AND REPLACED SEAT EMERGENCY LIGHT HARNESS, PER ESPM 20-33-11.
